# SDR SWIA2019082346199

- Difficulty date: August 1, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER HINGE ARM ATTACH FITTING ON LH OTBD FLAP HAS WORN BOLT ATTACH POINTS.  REMOVED AND INSTALLED LH OUTBOARD FLAP IAW AMM. OPERATIONAL TEST OF THE FLAPS GOOD. NO DEFECTS NOTED.
